Does Levopar Make Heartbeats Faster And Breasts Feel Warm?
Tonight, I just had a change of drug which previously replaced hexymer with levopar. The drug is formulated with seroquel and diazepam. Before the composition of the mixture has not been replaced levopar no physical effects felt. However, due to the tremor, the drug seems to be seroquel, diazepam and levopar. This night is the first time I took the composition, but 40 minutes after taking the medicine the left chest feels warm and the heartbeat feels faster. Is it normal? The re-examination schedule is one more month, is it okay if I continue taking the drug?
Hello X Fio, thank you for asking at HealthReplies.com.
Levopar is a brand of medicine that contains levodopa, a drug that works to reduce complaints of tremor. This drug can indeed cause some side effects during its use, one of which is the change in the frequency or rhythm of the heartbeat so that it can cause complaints as you feel.
However, these complaints can also be caused by interactions from the combination of drugs or can also be caused by other conditions such as gastric acid disease (GERD) or psychosomatic disorders.
Therefore, you should consult the complaint again to the doctor to evaluate whether it was caused due to side effects of using a new drug or due to other conditions. It is no problem to consult again sooner than before if there are indeed annoying complaints.
In the meantime, keep consuming your medicines as advised by your doctor and immediately consult your complaints again. If the complaint is felt more severe and very disturbing your activities, stop using the drug until there is further advice from your doctor.
I hope this helps.